# SDR SWAA2021110941350

- Difficulty date: November 6, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 21,931 hours, 9,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FUMES SMELL AROUND ROW 4; NO ABNORMAL ENG INDICATIONS ; / [01] ACCOMPLISHED CONDITIONAL INSP PER AMM 05-51-56 AND FIM 21-00 TASK 806 PARA. C;G;H;I; AND J. NO FAULTS FOUND. COULD NOT DUPLICATE CONDITION. INSPECTED PSUS AND OVERHEAD BINS IN SUSPECT ROWS 1-4; INSPECTED GALLEY EQUIPMENT AND ALL LAV TRASH BIN TEMP IND.; INSPECTED E&E COMPARTMENTS AND CARGO AREAS. NO DEFECTS FOUND. VERIFIED C/BS IN COCKPIT AND E&E ARE NOT POPPED. FOUND FWD RT EMERGENCY LIGHT POWER SUPPLY INOP/NOT CHARGING. REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK PER AMM 33-51-06. OPS CHECKS OK. AIRCRAFT OK FOR SERVICE
